Deakin University
Browse

File(s) under permanent embargo

On the error rate analysis of coded OFDM over multipath fading channels

journal contribution
posted on 2019-04-01, 00:00 authored by Jinho ChoiJinho Choi
IEEE In this paper, an (approximate) closed-form expression for the probability of codeword error is derived in coded orthogonal frequency division multiplexing (OFDM) over multipath fading channels. The derived error probability depends on the channel realization and can be used to decide the values of key parameters of finite-length codes and the signal-to-noise ratio (SNR) so that a high reliability can be guaranteed in terms of the error probability for a given multipath fading channel.

History

Journal

IEEE wireless communications letters

Volume

8

Issue

2

Pagination

536 - 539

Publisher

IEEE

Location

Piscataway, N.J.

ISSN

2162-2337

eISSN

2162-2345

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Copyright notice

2018, IEEE